Alert archive / Wisconsin / Gale Warnings in 2016
Gale Warning 8, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Oct 6, 2016, 3:18 PM CDT. It took effect at Oct 7, 2016, 4:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2016, 3:18 PM CDT (20:18 UTC)
- In effect from
- Oct 7, 2016, 4:00 AM CDT
- Expired
- Oct 7, 2016, 1:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
298 WHUS73 KGRB 062018 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 318 PM CDT THU OCT 6 2016 ...INCREASING WINDS AND WAVES EXPECTED TONIGHT INTO FRIDAY... .SOUTH WINDS ARE EXPECTED TO INCREASE AHEAD OF A COLD FRONT PUSHING ACROSS THE STATE INTO FRIDAY MORNING. EXPECT GUSTY WINDS STARTING TONIGHT INTO EARLY AFTERNOON FRIDAY WITH GALES LIKELY TOWARDS NORTHERN LAKE MICHIGAN. WITH SOUTHERLY FLOW BUILDING WAVES ARE EXPECTED INTO FRIDAY AFTERNOON. LMZ521-541-070430- /O.NEW.KGRB.GL.W.0008.161007T0900Z-161007T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 318 PM CDT THU OCT 6 2016 ...GALE WARNING IN EFFECT FROM 4 AM TO 1 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 1 PM CDT FRIDAY. * WINDS...WINDS WILL VEER SOUTH AND INCREASE TO 15 TO 25 KNOTS AFTER MIDNIGHT. GALE FORCE GUSTS TO 35 KNOTS ARE EXPECTED EARLY FRIDAY MORNING THROUGH AROUND NOON. * WAVES...BUILDING TO 3 TO 5 FEET ON THE BAY AND TO 4 TO 7 FEET ON THE LAKE. * A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FRIDAY AFTERNOON INTO THE EVENING FOR CONTINUED HAZARDOUS WINDS AND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-542-543-070430- /O.NEW.KGRB.SC.Y.0067.161007T0900Z-161008T0000Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 318 PM CDT THU OCT 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 7 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 PM CDT FRIDAY. * WINDS...WINDS VEERING SOUTH WILL INCREASE TO 15 TO 25 KNOTS AFTER MIDNIGHT. * WAVES...WAVES WILL BUILD TO 3 TO 5 FT ON THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
737 WHUS73 KGRB 070211 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 911 PM CDT THU OCT 6 2016 ...INCREASING WINDS AND WAVES EXPECTED TONIGHT INTO FRIDAY... .SOUTH WINDS ARE EXPECTED TO INCREASE AHEAD OF A COLD FRONT PUSHING ACROSS THE STATE INTO FRIDAY MORNING. EXPECT GUSTY WINDS STARTING TONIGHT INTO EARLY AFTERNOON FRIDAY WITH GALES LIKELY TOWARDS NORTHERN LAKE MICHIGAN. WITH SOUTHERLY FLOW BUILDING WAVES ARE EXPECTED INTO FRIDAY AFTERNOON. LMZ521-541-071015- /O.CON.KGRB.GL.W.0008.161007T0900Z-161007T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 911 PM CDT THU OCT 6 2016 ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 1 PM CDT FRIDAY... * WINDS...WINDS WILL VEER SOUTH AND INCREASE TO 15 TO 25 KNOTS AFTER MIDNIGHT. GALE FORCE GUSTS TO 35 KNOTS ARE EXPECTED EARLY FRIDAY MORNING THROUGH AROUND NOON. * WAVES...BUILDING TO 3 TO 5 FEET ON THE BAY AND TO 4 TO 7 FEET ON THE LAKE. * A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FRIDAY AFTERNOON INTO THE EVENING FOR CONTINUED HAZARDOUS WINDS AND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-542-543-071015- /O.CON.KGRB.SC.Y.0067.161007T0900Z-161008T0000Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 911 PM CDT THU OCT 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT FRIDAY... * WINDS...WINDS VEERING SOUTH WILL INCREASE TO 15 TO 25 KNOTS AFTER MIDNIGHT. * WAVES...WAVES WILL BUILD TO 3 TO 5 FT ON THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
371 WHUS73 KGRB 070857 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 357 AM CDT FRI OCT 7 2016 ...GUSTY WEST WINDS AND HIGH WAVES TODAY... .GUSTY SOUTHWEST WINDS WILL SHIFT WEST THIS MORNING AS A STRONG COLD FRONT PUSHES THROUGH THE AREA. GALE FORCE GUSTS ARE EXPECTED OVER THE NORTHERN PORTIONS OF THE BAY AND NORTHERN LAKE MICHIGAN. LMZ521-541-071700- /O.CON.KGRB.GL.W.0008.161007T0900Z-161007T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 357 AM CDT FRI OCT 7 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS...SOUTHWEST 15 TO 25 KNOTS WITH GALE FORCE GUSTS TO 35 KNOTS THIS MORNING...THEN TURNING WEST LATE MORNING INTO THIS AFTERNOON THEN DIMINISHING TOWARD EVENING. * WAVES...4 TO 7 FEET...WITH HIGHER WAVES TOWARD THE OPEN WATERS. * A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED THIS AFTERNOON INTO THE EVENING FOR CONTINUED HAZARDOUS WINDS AND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-542-543-071700- /O.CON.KGRB.SC.Y.0067.161007T0900Z-161008T0000Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 357 AM CDT FRI OCT 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 25 KNOTS VEER WEST THIS MORNING AND CONTINUING INTO THE AFTERNOON BEFORE DIMINISHING TOWARD EVENING. * WAVES...WAVES 3 TO 5 FT ON THE BAY. WAVES 4 TO 6 FEET ON LAKE MICHIGAN WITH HIGHER WAVES TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TH
781 WHUS73 KGRB 071540 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1040 AM CDT FRI OCT 7 2016 ...GUSTY WEST WINDS AND HIGH WAVES TODAY... .GUSTY WEST WINDS BEHIND A STRONG COLD FRONT WILL CONTINUE THROUGH THE AFTERNOON. A FEW GALE FORCE GUSTS ARE EXPECTED THROUGH EARLY AFTERNOON OVER THE NORTHERN PORTIONS OF THE BAY AND NORTHERN LAKE MICHIGAN. LMZ521-541-071800- /O.CON.KGRB.GL.W.0008.000000T0000Z-161007T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1040 AM CDT FRI OCT 7 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS...SOUTHWEST TO 30 KNOTS WITH A FEW GALE FORCE GUSTS TO 35 KNOTS THROUGH EARLY AFTERNOON...DECREASING TO 10 TO 20 KTS LATE IN THE AFTERNOON. * WAVES...4 TO 6 FT SUBSIDING TO 2 TO 4 FT BY LATE AFTERNOON...WITH HIGHER WAVES TOWARD THE OPEN WATERS. * A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED THIS AFTERNOON INTO THE EVENING FOR CONTINUED HAZARDOUS WINDS AND WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-542-543-072345- /O.CON.KGRB.SC.Y.0067.000000T0000Z-161008T0000Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1040 AM CDT FRI OCT 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...WEST 15 TO 25 KNOTS DIMINISHING TOWARD EVENING. * WAVES...2 TO 4 FT SUBSIDING TO 1 TO 2 FT BY THE LATE AFTERNOON...WITH HIGHER WAVES TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
882 WHUS73 KGRB 071755 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1255 PM CDT FRI OCT 7 2016 ...GUSTY WEST WINDS AND HIGH WAVES TODAY... .GUSTY WEST WINDS BEHIND A STRONG COLD FRONT WILL CONTINUE THROUGH THE AFTERNOON FOR LOCATIONS SOUTH OF STURGEON BAY...AND THROUGH THE NIGHT NORTH...ESPECIALLY NEAR DEATHS DOOR. LMZ521-541-080200- /O.EXP.KGRB.GL.W.0008.000000T0000Z-161007T1800Z/ /O.EXB.KGRB.SC.Y.0067.161007T1800Z-161008T1200Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1255 PM CDT FRI OCT 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT SATURDAY. * WINDS...WEST 15 TO 25 KNOTS. * WAVES...2 TO 4 FT SUBSIDING TO 1 TO 3 FT LATE IN THE AFTERNOON...WITH HIGHER WAVES TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ522-542-543-080000- /O.CON.KGRB.SC.Y.0067.000000T0000Z-161008T0000Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1255 PM CDT FRI OCT 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...WEST 15 TO 25 KNOTS DIMINISHING TOWARD EVENING. * WAVES...2 TO 4 FT SUBSIDING TO 1 TO 2 FT BY THE LATE AFTERNOON...WITH HIGHER WAVES TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Oct 6, 3:11 PM CDT, 7 minutes earlier.
Area forecast discussion, Oct 6, 3:11 PM CDT, 7 minutes before
Area Forecast Discussion...CORRECTED National Weather Service Green Bay WI 311 PM CDT THU OCT 6 2016 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Friday Issued at 246 PM CDT Thu Oct 6 2016 Main forecast focus to be on the showers/thunderstorms expected to precede the passage of a cold front into Wisconsin tonight. Other concerns include small risk of severe, locally heavy rainfall and wind gusts over the lake. The 19z MSAS surface analysis showed an inverted trough extended from the Central Plains northeast into central sections of Wisconsin. The actual cold front is hard to define, but appears to be located from the Upper MS Valley toward the Central High Plains. The radar mosaic indicated one band of showers to our east associated with WAA. The main band of showers and storms were over the Central Plains/Midwest in the vicinity of the inverted trough and weak area of low pressure. For northeast Wisconsin, all is quiet at the moment, but this will change. Models are consistent with sending the cold front into extreme western Wisconsin this evening and reaching east-central Wisconsin toward daybreak. Models also agree in taking the area of low pressure north-northeast along the front across western Wisconsin into western Lake Superior tonight. Farther aloft in the mid- levels, a strong shortwave trough is forecast to become neutral to slightly negatively-tilted as it moves from the Plains into the Upper Midwest. Lastly, Wisconsin will eventually get under a diffluent flow at jet level which will add lift along with the cold front. Anticipate showers and thunderstorms to gradually overspread the forecast area from mid-evening through the night. PW values between 1.25 and 1.50 inches is quite high by early October standards, thus locally heavy rainfall is possible. In addition, capes are still forecast to reach 500 J/KG tonight and with winds in the boundary layer approaching 50 knots, it is possible for a few of these winds to be transported to the surface with any stronger thunderstorms. Therefore, the marginal risk of severe for central/east-central Wisconsin appears valid. Min temperatures to be in the middle to upper 40s over western sections of the forecast area, upper 50s to around 60 degrees far east. The cold front exits the region Friday morning with strong subsidence/drying occurring behind the front. This should allow skies to gradually clear through the day for most locations. The only exception would be north-central WI Friday afternoon as some moisture wraps around the departed shortwave trough (now closed upper low over western Ontario). Gusty west winds will remain across the region on Friday between the low pressure to the north and high pressure to our southwest. One noticeable difference for tomorrow will be the much cooler air mass as a strong push of CAA overspreads the area. Look for max temperatures to range from around 50 degrees north- central, upper 50s to around 60 degrees east-central WI. .LONG TERM...Friday Night Through Thursday Issued at 246 PM CDT Thu Oct 6 2016 Cooler temperatures and frost potential for the weekend, and precipitation chances for the middle of next week, are the main forecast concerns. Much cooler air will continue to move into Wisconsin Friday night, with H8 temperatures dropping to 0 to -4 C late. Temperatures are expected to be cold enough for frost development over much of nc/c/far ne WI, but steady 5 to 10 mph surface winds (and boundary layer winds around 25 kts) may be too strong to allow it to form in unprotected areas. Regardless, low temperatures may get cold enough for a freeze in parts of north central WI, so this will need to be monitored. With lighter winds anticipated Saturday night, suspect that a widespread frost will be more likely, especially over the northwest half of the forecast area. Models agree that a cold front will push into north central WI on Tuesday afternoon, then move through the rest of the forecast area Tuesday night into early Wednesday. This front should generate isolated/scattered showers and thunderstorms. The best chance of rain is expected over northern WI on Tuesday afternoon and Tuesday night, as the RRQ of an upper jet moves through. Will only carry low-end pops right now, as this is the Day 5-6 period, but suspect that pops may need to be raised with subsequent forecasts. After a brief period of slightly below normal temperatures early in the weekend, temperatures should quickly rebound to above normal for the rest of the extended forecast period. && .AVIATION...for 18Z TAF Issuance Issued at 1239 PM CDT Thu Oct 6 2016 VFR conditions should hold through the rest of the afternoon into early evening, even though a few passing showers may impact the MTW TAF site. Flying conditions deteriorate later this evening and overnight as a cold front moves east through the region accompanied by a strong mid-level shortwave trough. An area of low pressure is expected to ride northeast along this front with a track across western Wisconsin. The additional lift from the surface low, along with plenty of gulf moisture being pulled into Wisconsin on strong south-southwest winds, could provide for locally heavy rainfall. Furthermore, have continued to mention LLWS in all TAF sites and winds could reach 50 knots above 1500 ft. Cigs/vsbys are forecast to be reduced into the IFR/MVFR range for the most part once the precipitation begins, although cigs could lower into the LIFR range in a heavier thunderstorm. Once the front pushes through around daybreak, VFR conditions should return as strong downward motion allows skies to clear. Gusty west winds to prevail through Friday before easing late in the day. && .MARINE... Issued at 246 PM CDT Thu Oct 6 2016 Gusty south winds will develop ahead of the advancing cold front starting after midnight. Winds will quickly veer west behind the front, but continue to be strong and gusty through Friday morning. A gale warning has been posted for the central Bay and northern Lake Michigan nearshore waters, while a small craft advisory is in effect for the southern Bay and central Lake Michigan nearshore waters. In addition, showers and thunderstorms will move across the region later tonight and may contain heavy rainfall and gusty surface winds. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....AK LONG TERM......Kieckbusch AVIATION.......AK MARINE.........AK
Hazardous weather outlook, Oct 6, 3:04 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 304 PM CDT THU OCT 6 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072015- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 304 PM CDT THU OCT 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A GOOD CHANCE OF THUNDERSTORMS OVER THE ENTIRE REGION. THERE IS A MARGINAL RISK OF SEVERE STORMS OVER MUCH OF CENTRAL WISCONSIN AND THE FOX VALLEY. DAMAGING WINDS...LARGE HAIL AND LOCALLY HEAVY RAINFALL ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY A MUCH COOLER AIR MASS WILL ARRIVE DURING THE WEEKEND. FROST OR FREEZE HEADLINES ARE POSSIBLE, ESPECIALLY ACROSS CENTRAL AND NORTH CENTRAL WISCONSIN. THERE IS A CHANCE OF THUNDERSTORMS ACROSS NORTHERN WISCONSIN TUESDAY INTO TUESDAY NIGHT, BUT SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... FORMAL SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT, BUT ANY REPORTS OF STRONG WIND GUSTS, HAIL OR RAINFALL AMOUNTS OVER AN INCH WOULD BE GREATLY APPRECIATED. LMZ521-522-541>543-072015- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 304 PM CDT THU OCT 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THERE IS A GOOD CHANCE OF THUNDERSTORMS TONIGHT. STRONG WINDS AND HEAVY RAINFALL WILL BE THE MAIN THREATS. INCREASING SOUTH WINDS AND BUILDING WAVES WILL CREATE HAZARDOUS CONDITIONS ON THE BAY AND LAKE LATE TONIGHT. GALE WARNINGS HAVE BEEN POSTED NORTH OF OCONTO AND STURGEON BAY...WITH SMALL CRAFT ADVISORIES FARTHER SOUTH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY GUSTY WEST WINDS ON FRIDAY WILL CONTINUE TO CREATE HAZARDOUS CONDITIONS ON THE BAY AND LAKE...WITH GALE WARNINGS CONTINUING NORTH OF OCONTO AND STURGEON BAY AND SMALL CRAFT ADVISORIES FARTHER SOUTH. KALLAS/KIECKBUSCH
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 3:18 PM CDT | Small Craft Advisory | GRB | 40 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.